# SDR ASAA201805144583

- Difficulty date: May 9, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 16,782 hours, 5,559 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW6767
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 33,325 hours, 10,404 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER NR 1 ENGINE SHUTDOWN,  VALVE CLOSED BLUE LIGHT DID NOT INDICATE VALVE CLOSED.  BLUE LIGHT REMAINS BRIGHT.  ACFT GROUNDED.   REMOVED AND REPLACED THE NR 1 ENGINE HMU IAW T/C N8473000 AND N 8473001. OPS AND LEAK CHECKED GOOD.
